# SDR FDEA201206022057

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,599 hours, 20,066 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING, FWD ENTRY DOOR LIGHT ON S/O PANEL ILLUMINATED. VISUAL INSPECTION DURING SHUTDOWN, CHECKLIST VERIFIED FWD ENTRY DOOR WAS SLIGHTLY AJAR.  OPS CHECK OF FWD ENTRY DOOR WARNING SWITCH CHECKED GOOD REF AMM CH 52-70-001-5.
